# SDR AALA202012119005

- Difficulty date: December 10, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 57,742 hours, 33,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT FLIGHT ATTENDANT JUMPSEAT EMERGENCY FLASHLIGHT CHARGING INDICATOR NOT FLASHING.  REPLACED BATTERY AS REQUIRED.
